# SDR DALA2023080106234

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,463 hours, 44,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 3L DOOR KNUCKLE KNOCKER STUCK ON ARMING. CORRECTIVE ACTION: ADJUSTED DOOR TRIM OPS CHK GOOD IAW B757 AMM 52-11. (4905400)
